Rademacher Theorem for Fréchet spaces

Research output: Contribution to journalArticlepeer-review


Let X be a separable Fréchet space. In this paper we define a class A of null sets in X that is properly contained in the class of Aronszajn null sets, and we prove that a Lipschitz map from an open subset of X into a Gelfand-Fréchet space is Gateaux differentiable outside a set belonging to A.
Original languageEnglish
Pages (from-to)263-275
Number of pages13
JournalQuaestiones Mathematicae
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Rademacher Theorem for Fréchet spaces'. Together they form a unique fingerprint.

Cite this